# SDR ASOA201001582

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 12,775 hours, 11,283 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, CLIPS AT RBL 9 AT INBD AND OTBD SIDE OF THE FLOORBEAM ARE CRACKED. REMOVED 2 EA CLIPS AT RBL 9 INBD AND OTBD SIDE OF FLOORBEAM AND REPLACED WITH NEW SERVICEABLE ONES IAW SRM 51-42-06 AND 51-42-21.  (CLOSED)
